Some new Opial-type inequalities involving higher order derivatives

Tom 112 / 2014

Youyu Wang, Wei Sun, Jing Yang Annales Polonici Mathematici 112 (2014), 185-193 MSC: Primary 26D15. DOI: 10.4064/ap112-2-6

Streszczenie

We establish several new Opial-type inequalities involving different types of boundary conditions.

Autorzy

  • Youyu WangDepartment of Mathematics
    Tianjin University of Finance and Economics
    Tianjin 300222, P.R. China
    e-mail
  • Wei SunDepartment of Mathematics
    Tianjin University of Finance and Economics
    Tianjin 300222, P.R. China
  • Jing YangDepartment of Mathematics
    Tianjin University of Finance and Economics
    Tianjin 300222, P.R. China

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek